# SDR MASA200601025

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,583 hours, 15,210 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Pressure Switch
- Part number: 7G989
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7191 CLT - ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO RIGHT PACK OVERPRESSURE AND OVERTEMP.  MX REMOVED AND REPLACED RT PACK PRESSURE SWITCH AND TRANSDUCER.
